Celebration Schedule

* You will have access to the celebration until November 29th

FRIDAY, November 20th
Introduction with Gen Sanden Available from:
7:30pm (MB); 6:30pm (AB); 5:30pm (BC)
Duration 90 mins
SATURDAY, November 21st
Meditation with Kelsang Khacho Available from:
9am (MB); 8am (AB); 7am (BC)
Duration 1 hour
Empowerment with Gen-la Khyenrab Available from:
11am (MB); 10am (AB); 9am (BC)
Duration 2 hours
Teaching with Gen-la Khyenrab Available from:
3pm (MB); 2pm (AB); 1pm (BC)
Duration 90 mins
Wishfulfilling Jewel with Tsog Available from:
5:00pm (MB); 4:00pm (AB); 3:00pm (BC)
Duration 1 hour
Live Sangha chat At:
8:30pm (MB); 7:30pm (AB); 6:30pm (BC)
Link will be emailed to attendees
SUNDAY, November 22nd
Meditation with Gen Rigden Available from:
9am (MB); 8am (AB); 7am (BC)
Duration 1 hour
Teaching with Gen-la Khyenrab Available from:
11am (MB); 10am (AB); 9am (BC)
Duration 90 mins
Teaching with Gen-la Khyenrab Available from:
2pm (MB); 1pm (AB); 12pm (BC)
Duration 90 mins